# SDR FDEA201105201910

- Difficulty date: May 20, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME BS 1400 HAS CORROSION UNDER DOOR SILL AREA.  CORROSION FOUND OUT OF LIMITS IAW 53-00-07, PG 104, FIG 101, DET V, RECEIVED NEW FRAME & SPLICE.  R & R FRAME IAW SRM 51-40-02 & DWG 146N1028.  MAJOR REPAIR.
